# SDR GEN202108060001

- Difficulty date: July 30, 2021
- Submitted: August 6, 2021
- Operation: General aviation
- Aircraft: N2605G
- Make and model: Cessna 182B
- Aircraft serial: 51905
- Engine: Cont O470L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: FM07
- Condition: Deformed
- Location: Oil Filter Adapt
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN, NOTICED A POOL OF OIL ON THE RAMP, AND THICK ALONG THE ENTIRE BELLY.  MEASURED 5 QTS OF OIL REMAINING.  INSPETION REVEALED THE FIBER GASKET SHOWED A NICK AND DEFROMATION OF THE OIL FILTER ADAPTER. ON REMOVAL, CONFIRMED THE GASKET ON THE OIL FILTER ADAPTER WAS DEFORMED.
